# SDR DLM88030401

- Difficulty date: April 29, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 42,236 hours, 34,904 cycles
- Engine: Pwa JT8D219
- Engine time: 25,959 hours, 19,887 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726916
- Condition: Leaking
- Location: Nr 1
- Part time: 25,959 hours, 19,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY ENGINE SHUTDOWN DUE TO LOSS OF OIL QTY..WIND- MILL TIME 15 MIN...MIN OIL PRESS 8 PSI...MAX OIL TEMP 162-  FOR LESS THAN 5 MIN.  REPLACED NR 1 ENGINE PER TRANSMITTAL 9T102 ...
